# SDR AU970300

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE STRUCTURE CRACKED  WHERE VERTICAL CONTROL TUNNEL JOINS ROOF STRUCTURE IN AREA BELOW SERVO MOUNTING - FOUND DURING INSPECTION IAW AD/BELL206/82
